# SDR 97ZZZX4243

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 2,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE INSPECTION FOUND .50 INCH CRACK ON TRAILING EDGE OF LEFT OUTBOARD FLAP, 8.0625 INCHES OUT FROM INBOARD EDGE ON TOP SKIN.  REPAIRED IAW AMWA T.O. 1900-27-00-0001.  (X)
